# SDR YENA2023071100780

- Difficulty date: July 9, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N274JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 082
- Aircraft time: 42,204 hours, 27,618 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 398913
- Part serial: 6315
- Condition: Failed
- Location: Lh-Bcv-2
- Part time: 13,786 hours, 9,498 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT#386, RDU-JFK. (AIRCRAFT DECLARED AN EMERGENCY) 'RH AND LH BRAKE FAULT IN FLIGHT. REQUIRED AGGRESSIVE BRAKING UPON LANDING. REMAINING BRAKES REACHED 450 DEGREES. COMPLETED QRH PROCEDURES; REF LOG PAGE 3760262, ITEM 1 (R+R #1 MAIN BRAKE CONTROL VALVE IAW AMM 32-41-0. DID NOT FIX THE ISSUE WITH THE #1 BRAKE PRESSURE BEING 100 PSI HIGHER THAN THE OTHERS IN CMC. REQUIRES OPS TEST SEE L/PG 3760262-2 (PERFORMED OPS CHK OF MAIN BRAKING SYS #1 IAW AMM 32-41-00. OPS CHK OK. )), LOG PAGE 3760263, ITEM #1 REMOVED AND REPLACED BRAKE MAIN CONTROL VALVE #1 AND #1 BRAKE PRESSURE TRANSDUCER CONNECTOR P2193. OPS CHECK NORMAL.'
